# SDR ASAA2020121733703

- Difficulty date: December 17, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,819 hours, 13,204 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  PERFORMED BITE ON NR 2 PACK CONTROLLER FOUND RAM AIR ACT FAULT, NO FAULTS PREV FLIGHT.  PERFORMED VERIFY NO FAULTS FOUND, REF B737-800 AMM 21-61-00.
